# SDR FDEA202106171564

- Difficulty date: June 17, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 69,369 hours, 27,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87112
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING ROTO PROBE OF RH BS 1640 AT S-14, CRACKS WERE FOUND IN BOTH BOTTOM HOLES   AND BOTH HOLES HAVE INDICATIONS AT 3 O'CLOCK AND 9 O'CLOCK. IT APPEARS THE FRAME IS   CRACKED ALL THE WAY ACROSS. COMPLIED WITH E.A. # T F-5310-T0361972 P1 EA TITLE FUSELLAGE-MAIN FRAME STA 1640 FRAME   SPLICE REPAIR TO REPAIR CRACK AT ST-14 RIGHT, RELEASE DATE JUN 17, 2021, MAJOR REPAIR.
